# SDR COMA0760572

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,430 hours, 31,114 cycles
- System (JASC): 2760 · Drag Control System
- Part: Throttle Switch
- Part number: FE210302
- Part serial: FR147
- Condition: Faulty
- Location: Cockpit
- Part time: 33,431 hours, 3,115 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5423 - ON TAKEOFF RECEIVED CONFIG SPOILERS WARNING MESSAGE.  PERFORMED REJECTED TAKEOFF.  REMOVED AND REPLACED ACSU.
